# SDR VNAA2011060200018

- Difficulty date: May 26, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 17,150 hours, 17,858 cycles
- Engine: Ge CF343B1
- Engine time: 17,150 hours, 17,858 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED LEFT ENGINE OIL PRESSURE DROPPED TO ZERO PSI IN FLIGHT EN ROUTE FROM CLT TO PGV.  CREW SHUT DOWN LEFT ENGINE, DIVERTED TO RDU AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED LEFT ENGINE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
